# SDR MWEA96397

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5220 · Emergency Exits
- Part: Seal Pan
- Condition: Corroded
- Location: Aft Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION FOUND ON LT AFT EMERGENCY EXIT DOOR SEAL PAN FWD LOWER CORNER.  REPLACED NEW LOWER SEAL PAN IAW SRM 52-01.
